# SDR DALA201805213482

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 44,204 hours, 19,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN, FWD CENTER GALLEY WAS INOPERATIVE. FOUND THE FUSE BLOWN ON THE BATTERY CHARGER M730.  R & R IAW AMM 33-51.
